Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Apr 4, 2011, 5:44 PM EDT for Isabella County, Michigan. It took effect at Apr 5, 2011, 4:04 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 5:44 PM EDT (21:44 UTC)
- In effect from
- Apr 5, 2011, 4:04 AM EDT
- Expired
- Apr 5, 2011, 8:49 PM EDT
- In force
- 17 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- Minor
County Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 100 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chippewa River below Mt. Pleasant (MPTM4).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04154000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
414 WGUS43 KGRR 042144 FLWGRR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 544 PM EDT MON APR 4 2011 ...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY .THE CURRENT WEATHER IS DOMINATED BY WAVES OF LOW PRESSURE MOVING ACROSS THE REGION. THIS WILL PRODUCE RAINFALL AMOUNTS OF AROUND A TENTH OF AN INCH WEDNESDAY AND OVER A QUARTER OF AN INCH THURSDAY INTO FRIDAY. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER TRY TO WALK... SWIM... OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY. THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD STAGE. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC073-052344- /O.NEW.KGRR.FL.W.0003.110405T1800Z-110408T0900Z/ /MPTM4.1.ER.110405T1800Z.110406T1200Z.110407T2100Z.NO/ 544 PM EDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD WARNING FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. * FROM TUESDAY AFTERNOON TO LATE THURSDAY NIGHT. * AT 5:15 PM MONDAY THE STAGE WAS 6.7 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 8.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF THE GOLF COURSE... ISLAND PARK AND NELSON PARK IN WESTERN MT. PLEASANT * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.4 FEET ON APR 22 1967. $$ 63
5 follow-up statements
014 WGUS83 KGRR 050210 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1010 PM EDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY .HIGH PRESSURE WILL BRING DRIER CONDITIONS TO THE AREA TONIGHT AND DURING THE DAY ON TUESDAY. LIGHT AMOUNTS OF PRECIPITATION ARE EXPECTED ON TUESDAY NIGHT AND WEDNESDAY...HOWEVER THIS PRECIPITATION IS EXPECTED TO REMAIN LIGHT AND SHOULD HAVE NO IMPACT. MORE SIGNIFICANT RAIN IS POSSIBLE LATE THIS WEEK AND INTO THE COMING WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC073-060410- /O.EXT.KGRR.FL.W.0003.110405T0900Z-110408T0900Z/ /MPTM4.1.ER.110405T0900Z.110406T0600Z.110407T2100Z.NO/ 1010 PM EDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. * FROM LATE TONIGHT TO LATE THURSDAY NIGHT. * AT 9:15 PM MONDAY THE STAGE WAS 7.5 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 8.7 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF THE GOLF COURSE... ISLAND PARK AND NELSON PARK IN WESTERN MT. PLEASANT. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON MAR 6 2004. $$
691 WGUS83 KGRR 050816 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 416 AM EDT TUE APR 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY .THE CURRENT WEATHER IS DOMINATED BY A WEAK HIGH PRESSURE RIDGE WHICH WILL PRODUCE DRY WEATHER TODAY. A WEAK LOW PRESSURE SYSTEM WILL BRING A TENTH OF AN INCH OR LESS OF LIGHT RAINFALL TONIGHT INTO WEDNESDAY. THE EXTENDED OUTLOOK IS FOR A CHANCE OF RAIN LATE THURSDAY NIGHT INTO FRIDAY AND RAIN AND THUNDERSTORMS LATE SUNDAY AND SUNDAY NIGHT. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD STAGE. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC073-061016- /O.EXT.KGRR.FL.W.0003.110405T0804Z-110408T0900Z/ /MPTM4.1.ER.110405T0418Z.110406T0600Z.110407T2100Z.NO/ 416 AM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. * UNTIL LATE THURSDAY NIGHT. * AT 3:15 AM TUESDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.7 FEET LATER TDOAY AND MAINTAIN THOSE LEVELS THROUGH TONIGHT AND WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF THE GOLF COURSE... ISLAND PARK AND NELSON PARK IN WESTERN MT. PLEASANT * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON MAR 6 2004. $$
876 WGUS83 KGRR 051001 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 601 AM EDT TUE APR 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY .THE CURRENT WEATHER IS DOMINATED BY AN AREA OF HIGH PRESSURE MOVING TO THE GREAT LAKES. THIS WEATHER SYSTEM WILL PRODUCE NO PRECIPITATION. THE EXTENDED OUTLOOK IS FOR OFF AND ON LIGHT SHOWERS TOWARDS THE MIDDLE AND END OF THE WEEK. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC073-061201- /O.CON.KGRR.FL.W.0003.000000T0000Z-110408T1200Z/ /MPTM4.1.ER.110405T0418Z.110406T0000Z.110408T0000Z.NO/ 601 AM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. * UNTIL FRIDAY MORNING. * AT 5:15 AM TUESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 10.0 FEET...EXPECT MINOR FLOODING OF RESIDENCES LOCATED IN THE NORTH PART OF MT. PLEASANT...WITH MANY HOMES SURROUNDED BY HIGH WATER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON MAR 6 2004. $$ GEO
552 WGUS83 KGRR 051522 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1122 AM EDT TUE APR 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY .THE CURRENT WEATHER IS DOMINATED BY AN AREA OF HIGH PRESSURE MOVING TO THE GREAT LAKES. THIS WEATHER SYSTEM WILL PRODUCE NO PRECIPITATION. THE EXTENDED OUTLOOK IS FOR OFF AND ON LIGHT SHOWERS TOWARDS THE MIDDLE AND END OF THE WEEK. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC073-061722- /O.EXT.KGRR.FL.W.0003.000000T0000Z-110406T1800Z/ /MPTM4.1.ER.110405T0418Z.110405T1215Z.110406T0600Z.NO/ 1122 AM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. * UNTIL WEDNESDAY AFTERNOON. * AT 10:15 AM TUESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. * IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF THE GOLF COURSE... ISLAND PARK AND NELSON PARK IN WESTERN MT. PLEASANT * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON MAR 6 2004. $$
923 WGUS83 KGRR 060049 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 849 PM EDT TUE APR 5 2011 ...THE FLOOD WARNING HAS BEEN CANCELLED AND DOWNGRADED TO A FLOOD ADVISORY FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN... CHIPPEWA RIVER BELOW MT PLEASANT AFFECTING ISABELLA COUNTY .A WEAK SYSTEM MOVING THROUGH THE AREA WILL BRING LIGHT AMOUNTS OF PRECIPITATION LATER TONIGHT AND EARLY ON WEDNESDAY. THIS PRECIPITATION SHOULD NOT AFFECT THE RIVER LEVELS WITH RAINFALL EXPECTED TO BE LESS THAN A COUPLE TENTHS OF AN INCH. MORE RAINFALL LATER IN THE WEEK COULD CAUSE ADDITIONAL RISES ON THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC073-060119- /O.CAN.KGRR.FL.W.0003.000000T0000Z-110406T1800Z/ /MPTM4.1.ER.110405T0418Z.110405T1215Z.110405T2307Z.NO/ 849 PM EDT TUE APR 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE CHIPPEWA RIVER BELOW MT PLEASANT. AND HAS BEEN DOWNGRADED TO A FLOOD ADVISORY. * AT 8:15 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 7:07 PM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY THURSDAY MORNING. * IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF THE GOLF COURSE... ISLAND PARK AND NELSON PARK IN WESTERN MT. PLEASANT * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.0 FEET ON MAR 9 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 4, 4:45 PM EDT, 59 minutes earlier.
Area forecast discussion, Apr 4, 4:45 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
445 PM EDT MON APR 4 2011
LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION...
.SYNOPSIS...(445 AM EDT MON APR 4 2011)
A FEW SPRINKLES OR FLURRIES WILL LINGER TONIGHT...BUT WILL COME TO
AN END BY TUESDAY. MOST OF TUESDAY WILL BE PARTLY SUNNY...BUT IT
WILL REMAIN COOL WITH HIGHS IN THE MID AND UPPER 40S. MORE RAIN IS
EXPECTED BY TUESDAY NIGHT AS A WEAK COLD FRONT DROPS OVER THE AREA.
THE FRONT STALLS NEAR THE MICHIGAN AND INDIANA BORDER AND THE LIGHT
RAIN IS EXPECTED TO DRIFT SOUTH TO SOUTHERN LOWER MICHIGAN BY
WEDNESDAY AND WEDNESDAY NIGHT.
&&
.SHORT TERM...(445 AM EDT MON APR 4 2011)
(TONIGHT THROUGH WEDNESDAY NIGHT)
LOW PRESSURE WILL BE PULLING AWAY TONIGHT. THE PRESSURE GRADIENT
WILL KEEP THE BREEZE GOING OVERNIGHT. MOISTURE DEPTH IS NOT THAT
GREAT BEHIND THE SYSTEM...ONLY LEADING TO SOME LIGHT SPRINKLES.
WILL CONTINUE THIS TREND INTO TONIGHT...WITH ONLY CHANCE POPS OVER
THE I-94 CORRIDOR.
SURFACE RIDGING MOVES IN FOR TUESDAY AND THIS WILL SCOUR OUT THE
CLOUDS FROM WEST TO EAST THROUGH THE MORNING HOURS. THE LULL IN THE
WEATHER WILL BE BRIEF HOWEVER. WARM ADVECTION CLOUDS WILL RETURN BY
LATE IN THE DAY AND THERE COULD EVEN BE A FEW SHOWERS APPROACHING
THE NW CWA BY THE END OF THE DAY.
A COLD FRONT DROPS IN FROM THE NW TUESDAY NIGHT. MOISTURE POOLING
ALONG THE FRONT LOOKS VERY FAVORABLE FOR AT LEAST SOME LIGHT
SHOWERS. THEREFORE HAVE BUMPED POPS UP TO LIKELY ACROSS THE ENTIRE
CWA...ALTHOUGH RAINFALL TOTALS SHOULD ONLY BE A TENTH OF AN INCH OR
LESS. THIS FRONT SLOWS DOWN AS IT COMES ACROSS THE CWA ON
WEDNESDAY. NO INSTABILITY TO SPEAK OF AND THE LOW LEVEL MOISTURE IS
SHEARED AWAY INTO WEDNESDAY. THEREFORE HAVE MAINTAINED THE CHANCE
POPS...MAINLY ALONG AND SOUTH OF I-96.
BY WEDNESDAY NIGHT THE FRONT STALLS OUT OVER NORTHERN INDIANA.
MODELS INDICATE MORE MOISTURE POOLS ALONG AND NORTH OF THE FRONT.
SO HAVE ADDED CHANCE POPS TO THE I-94 CORRIDOR FOR A FEW LINGERING
SHOWERS.
&&
.LONG TERM...(445 AM EDT MON APR 4 2011)
(THURSDAY THROUGH MONDAY)
THE MID RANGE MODELS ARE SHOWING SIMILAR SOLUTIONS THROUGH THE LONG
TERM. THIS GIVES CONFIDENCE TO THE FORECAST PACKAGE. CHANGE TO
THUNDER WORDING SUNDAY NIGHT... OTHERWISE ONLY SMALL ADJUSTMENTS
MADE TO THE GOING GRIDS.
A SURFACE BASED LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHWEST
AND BEGIN TO IMPINGE ON THE REGION LATE THURSDAY. THIS SEEMS TO
HAVE AMPLE MOISTURE AVAILABLE FROM THE GULF. WITH LITTLE UPPER LEVEL
SUPPORT... DO NOT FEEL CONFIDENT ENOUGH TO INCLUDE THUNDER WITH THIS
SYSTEM.
A WEAKER WAVE IS POSSIBLE SATURDAY. THERE IS LESS AGREEMENT ON THIS
SO KEPT PRECIPITATION OUT OF THE GRIDS FOR NOW.
THE MODELS ARE SHOWING A STRONGER SYSTEM WITH UPPER LEVEL SUPPORT
FOR SUNDAY AND MONDAY. ADDED THUNDERSTORMS SUNDAY NIGHT AS THE WARM
FRONT APPROACHES THE AREA.
TEMPERATURES WILL BE AROUND NORMAL THURSDAY AND WARM ABOVE NORMAL
FOR THE WEEKEND INTO NEXT WEEK. NORMAL LOWS ARE IN THE LOWER TO MID
30S AND NORMAL HIGHS ARE IN THE LOWER TO MID 50S.
&&
.AVIATION...(150 PM EDT MON APR 4 2011)
AS A COLD FRONT MOVES OUT OF THE REGION THIS AFTERNOON... AREAS OF
IFR CEILINGS WILL SLOWLY LIFT WITH BASES ABOVE 1000FT BY 22Z AND VFR
CEILINGS BY 08Z. REDUCED VISIBILITIES IN FOG AND HAZE WILL IMPROVE
TO VFR LEVELS OVERNIGHT. SKIES SHOULD THEN MOSTLY CLEAR OUT TUESDAY.
WINDS OUT OF THE WEST AND NORTHWEST WILL SLOWLY DIE DOWN OVERNIGHT
AS THE SYSTEM CONTINUES TO PULL AWAY. WINDS WILL BECOME GUSTY
TUESDAY AFTERNOON AS THEY MIX DOWN TO THE SURFACE.
&&
.MARINE...(445 AM EDT MON APR 4 2011)
EXTENDED THE SCA NORTH OF HOLLAND INTO WEDNESDAY MORNING AND LEFT
THE HEADLINE SOUTH OF HOLLAND AS IS. DESPITE THE BACKING OF THE
WINDS TO THE SOUTH BY LATE TUESDAY SPEEDS WILL REMAIN UP. THIS
SOUTHERN FETCH WILL CONTINUE TO IMPACT WAVES NORTH OF HOLLAND.
&&
.HYDROLOGY...(445 AM EDT MON APR 4 2011)
RIVER LEVELS REMAIN HIGH WITH THE CHIPPEWA RIVER POSSIBLY GOING
TO FLOOD OVER THE NEXT COUPLE OF DAYS. OTHERWISE...RIVERS WILL BE
NEAR OR JUST OVER BANKFULL WITH ONLY NUISANCE FLOODING. ADDITIONAL
RAINS WILL REMAIN LIGHT OVER THE SHORT TERM...HOWEVER THE RUN OFF
OVER THE NEXT FEW DAYS WILL STILL KEEP RIVERS HIGH.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY THROUGH TUESDAY AFTERNOON ST JOSEPH TO
HOLLAND.
SMALL CRAFT ADVISORY THROUGH WEDNESDAY MORNING HOLLAND TO
MANISTEE.
&&
SYNOPSIS: JK
SHORT TERM: JK
LONG TERM: 63
AVIATION: 63
MARINE: JK
HYDROLOGY: JKHazardous weather outlook, Apr 4, 6:25 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 625 AM EDT MON APR 4 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-050845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 625 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOME MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE THIS MORNING FROM THE RAIN LAST NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-050845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 625 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HIGH WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT ON TUESDAY. OSTUNO
In the hours before
Local storm report, Apr 4, 11:46 AM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD 1 SSE MECOSTA 43.60N 85.23W
04/04/2011 MECOSTA MI COUNTY OFFICIAL
M-20 HAS BEEN CLOSED DUE TO EIGHT INCHES OF WATER ACROSS
ROAD. JUST SOUTH OF THE CITY OF MECOSTA. SCHRADER CREEK
AREA.
&&
JKLocal storm report, Apr 4, 12:06 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1206 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLOOD 3 NE REMUS 43.62N 85.11W
04/04/2011 MECOSTA MI COUNTY OFFICIAL
11 MILE ROAD EAST OF 10TH AVENUE AND 10TH AVENUE NORTH OF
11 MILE ROAD WERE BOTH WASHED OUT.
&&
WHLocal storm report, Apr 4, 12:53 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1253 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL MOUNT PLEASANT 43.60N 84.77W
04/04/2011 E0.25 INCH ISABELLA MI TRAINED SPOTTER
0250 AM HAIL 3 NW WHITE CLOUD 43.60N 85.81W
04/04/2011 E0.25 INCH NEWAYGO MI TRAINED SPOTTER
0340 AM HEAVY RAIN 9 E WHITE CLOUD 43.57N 85.59W
04/04/2011 M1.60 INCH NEWAYGO MI CO-OP OBSERVER
STORM TOTAL SINCE SUNDAY MORNING.
0615 AM HEAVY RAIN 9 E WHITE CLOUD 43.57N 85.59W
04/04/2011 M1.60 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 4 AM.
0722 AM HEAVY RAIN 3 WSW HART 43.68N 86.42W
04/04/2011 M1.24 INCH OCEANA MI CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 7 AM. SNOWFALL OF 0.5 INCHES.
0735 AM HEAVY RAIN 4 NW HESPERIA 43.61N 86.10W
04/04/2011 M1.24 INCH OCEANA MI TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 730 AM.
0748 AM HEAVY RAIN ALMA 43.38N 84.66W
04/04/2011 M1.20 INCH GRATIOT MI CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 7 AM. ALSO HAD 1 INCH OF SNOW.
0752 AM HEAVY RAIN 4 E KENTWOOD 42.90N 85.51W
04/04/2011 M0.67 INCH KENT MI OFFICIAL NWS OBS
24 HOUR RAINFALL ENDING AT 745 AM.
0752 AM HEAVY RAIN ALLENDALE 42.97N 85.95W
04/04/2011 M0.80 INCH OTTAWA MI CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 7 AM.
0758 AM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.22W
04/04/2011 M0.91 INCH MUSKEGON MI OFFICIAL NWS OBS
24 HOUR RAINFALL ENDING AT 745 AM.
0801 AM HEAVY RAIN 3 NNE GRAND RAPIDS 43.00N 85.65W
04/04/2011 M1.14 INCH KENT MI COCORAHS
0801 AM HEAVY RAIN 6 NNW SCOTTVILLE 44.03N 86.33W
04/04/2011 E0.81 INCH MASON MI COCORAHS
0801 AM HEAVY RAIN EAST GRAND RAPIDS 42.94N 85.61W
04/04/2011 M0.77 INCH KENT MI CO-OP OBSERVER
0801 AM HEAVY RAIN 3 W WALKER 43.00N 85.83W
04/04/2011 M1.00 INCH OTTAWA MI COCORAHS
0801 AM HEAVY RAIN 8 NW MONTAGUE 43.50N 86.47W
04/04/2011 M2.21 INCH OCEANA MI COCORAHS
0801 AM HEAVY RAIN 4 NNE WALKERVILLE 43.77N 86.09W
04/04/2011 M1.11 INCH OCEANA MI COCORAHS
0801 AM HEAVY RAIN 2 W SPARTA 43.16N 85.75W
04/04/2011 M0.86 INCH KENT MI COCORAHS
0807 AM HEAVY RAIN HESPERIA 43.57N 86.04W
04/04/2011 M2.71 INCH NEWAYGO MI CO-OP OBSERVER
0837 AM HEAVY RAIN SCOTTVILLE 43.95N 86.28W
04/04/2011 M1.18 INCH MASON MI CO-OP OBSERVER
0928 AM HEAVY RAIN MONTAGUE 43.42N 86.36W
04/04/2011 M1.57 INCH MUSKEGON MI CO-OP OBSERVER
0958 AM HEAVY RAIN 1 NE MOUNT PLEASANT 43.61N 84.76W
04/04/2011 M2.63 INCH ISABELLA MI TRAINED SPOTTER
ALSO MEASURED 1.25 INCHES SNOW. SOME LOW LYING FLOODING.
1030 AM FLOOD 2 S CHIPPEWA LAKE 43.71N 85.31W
04/04/2011 MECOSTA MI COUNTY OFFICIAL
17 MILE ROAD JUST EAST OF 110TH STREET WASHED OUT.
1121 AM HEAVY RAIN 3 SW BARRYTON 43.71N 85.18W
04/04/2011 E0.00 INCH MECOSTA MI COUNTY OFFICIAL
15 TO 20 HOMES ALONG HARDING ROAD AND 17 MILE ROAD HAVE
WATER UP TO THEIR DOORS. ALONG CHIPPEWA RIVER AND
WINCHESTER DAM
1130 AM FLOOD 1 SSE MECOSTA 43.60N 85.23W
04/04/2011 MECOSTA MI COUNTY OFFICIAL
M-20 HAS BEEN CLOSED DUE TO EIGHT INCHES OF WATER ACROSS
ROAD. JUST SOUTH OF THE CITY OF MECOSTA. SCHRADER CREEK
AREA.
1155 AM FLOOD 3 NE REMUS 43.62N 85.11W
04/04/2011 MECOSTA MI COUNTY OFFICIAL
11 MILE ROAD EAST OF 10TH AVENUE AND 10TH AVENUE NORTH OF
11 MILE ROAD WERE BOTH WASHED OUT.
&&
MKALEMBKLocal storm report, Apr 4, 2:10 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
210 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM FLOOD 1 S MORLEY 43.48N 85.45W
04/04/2011 MECOSTA MI COUNTY OFFICIAL
US-131 AT THE MUSKEGON RIVER...SHOULDER WASHED OUT. ROAD
CREWS FILLING AREA WITH SAND.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:47 PM EDT | Special Weather Statement | GRR | Newaygo | 58 min |
| Apr 3, 11:11 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mason, Mecosta, Montcalm and 4 more | 64 min |
| Apr 4, 12:02 AM EDT | Special Weather Statement | GRR | Clare, Clinton, Gratiot, Ionia, Isabella, Kent and 8 more | 58 min |
| Apr 4, 1:39 AM EDT | Special Weather Statement | GRR | Lake, Mason, Mecosta, Muskegon, Newaygo, Oceana and 1 more | 66 min |
| Apr 4, 2:51 AM EDT | Special Weather Statement | GRR | Kent, Muskegon | 54 min |
| Apr 4, 3:47 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 58 min |
| Apr 4, 6:07 AM EDT | Special Weather Statement | GRR | Jackson | 53 min |
| Apr 4, 11:12 AM EDT | River Flood Advisory | GRR | Isabella | 5 days |
| Apr 4, 11:41 AM EDT | Areal Flood Advisory | GRR | Mecosta | 6 hr |
| Apr 4, 5:14 PM EDT | Areal Flood Warning | GRR | Mecosta | 21 hr |
| Apr 4, 5:53 PM EDT | River Flood Advisory | GRR | Osceola | 66 hr |
| Apr 4, 5:53 PM EDT | River Flood Advisory | GRR | Newaygo | 66 hr |
| Apr 4, 5:53 PM EDT | River Flood Advisory | GRR | Mecosta | 27 hr |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.